Title of article
Generalized nonsmooth invexity over cones in vector optimization
Author/Authors
S.K. Suneja، نويسنده , , Seema Khurana، نويسنده , , Vani، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2008
Pages
13
From page
28
To page
40
Keywords
Vector optimization problem , Optimality , Nonsmooth pseudo-invexity , Duality , Nonsmooth quasi-invexity , Cones
Journal title
European Journal of Operational Research
Serial Year
2008
Journal title
European Journal of Operational Research
Record number
217409
Link To Document